On synchronization criterion for coupled discrete-time neural networks with interval time-varying delays

Title
On synchronization criterion for coupled discrete-time neural networks with interval time-varying delays
Author(s)
박주현O.M. Kwon[O.M. Kwon]S.M. Lee[S.M. Lee]E.J. Cha[E.J. Cha]M.J. Park[M.J. Park]
Keywords
GLOBAL ROBUST STABILITY; COMPLEX NETWORKS; EXPONENTIAL STABILITY; SYSTEMS; MATRIX; ARRAY
Issue Date
201301
Publisher
ELSEVIER SCIENCE BV
Citation
NEUROCOMPUTING, v.99, pp.188 - 196
Abstract
The purpose of this paper is to investigate the delay-dependent synchronization analysis for coupled discrete-time neural networks with interval time-varying delays in network couplings. Based on Lyapunov method, a new delay-dependent criterion for the synchronization of the networks is derived in terms of linear matrix inequalities (LMIs) by construction of a suitable Lyapunov-Krasovskii's functional and utilization of Finsler's lemma without free-weighting matrices. Two numerical examples are given to illustrate the effectiveness of the proposed method. (C) 2012 Elsevier B.V. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/26714http://dx.doi.org/10.1016/j.neucom.2012.04.027
ISSN
0925-2312
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE